Siberian Mathematical Journal

, Volume 32, Issue 5, pp 796–811 | Cite as

Finite groups of outer automorphisms of free groups

  • V. D. Mazurov


Free Group Finite Group Outer Automorphism 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    R. Lindon, “Problems in combinatorial group theory,” in: Combinatorial Group Theory and Topology, Princeton (1987), pp. 3–33.Google Scholar
  2. 2.
    S. Meskin, “Periodic automorphisms of a free group,” Lecture Notes Math.,372, 494–498 (1974).Google Scholar
  3. 3.
    J. Dyer and G. Scott, “Periodic automorphisms of free groups,” Commun. Algebra, No. 3, 195–201 (1975).Google Scholar
  4. 4.
    J. McCool, “A characterization of periodic automorphisms of a free group,” Trans. Am. Math. Soc.,260, 255–259 (1980).Google Scholar
  5. 5.
    D. G. Khramtsov, “Finite groups of automorphisms of free groups,” Mat. Zametki,38, No. 3, 386–392 (1985).Google Scholar
  6. 6.
    D. G. Khramtsov, “Finite groups of outer automorphisms of free groups,” Algebra i Logika,26, No. 3, 376–394 (1987).Google Scholar
  7. 7.
    V. D. Mazurov and D. G. Khramtsov, “Groups of automorphisms of finite regular cubical graphs,” Sib. Matem. Zh.,30, No. 6, 110–121 (1989).Google Scholar
  8. 8.
    D. Gorenstein and K. Harada, “Finite groups whose 2-subgroups are generated by at most 4 elements,” Memoirs Amer. Math Soc., No. 147, Providence (1974).Google Scholar
  9. 9.
    D. Gorenstein, Finite Groups, New York (1980).Google Scholar
  10. 10.
    B. Huppert, Finite Groups [in German], Berlin (1979).Google Scholar
  11. 11.
    W. T. Tutte, “A family of cubical graphs,” Proc. Cambridge Phil. Soc.,43, 459–474 (1947).Google Scholar
  12. 12.
    W. T. Tutte, “On the symmetry of cubical grpahs,” Can. J. Math.,11, 621–624 (1959).Google Scholar
  13. 13.
    R. Brauer, M. Suzuki, and G. E. Wall, “A characterization of the one-dimensional unimodular projective groups over finite fields,” III. J. Math.,2, 718–745 (1958).Google Scholar

Copyright information

© Plenum Publishing Corporation 1992

Authors and Affiliations

  • V. D. Mazurov

There are no affiliations available

Personalised recommendations